# SDR C1HA200795001

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E STA 130.7 INTERNAL ANGLE AT FRONT SPAR LWR CRACKED.  FABRICATED AND INSTALLED REPAIR PART IAW B727 M/M 57-20-21 PG 801 AND SEALED AS REQUIRED IAW B727 M/M 51-30-11.
